# SDR MASA2016061412762

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 32,204 hours, 25,804 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR STUCK CLOSED, LUBED HANDLE. OPS CHECK GOOD.
